# SDR LR7A99129

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HC05297, FOUND CARGO LOWER STRUCTURE FS 597 UPPER BEAM CAP CORRODED AT RBL 40.  REPLACED CAP IAW SMP 583 53-40.  NR 924.
